# SDR 07FDEA04247

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB ON UPPER REAR SPAR BETWEEN RIBS 9 AND 10 REPAIR STRAP REQUIRES REMOVAL FOR MATERIAL TYPE VERIFICATION REMOVED STRAP REF A310-200 SRM 51-40-21.  FABRICATED STRAP IAW FED ED A310-200 SRM 55-11-21 FIG 215 AND PG 285.  INSTALLED REPAIR STRAP IAW FED EX SRM A310-200 SRM 55-11-21 FIG 215 AND PAGE 285.
